MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY

BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number M0066703090
Medical Device Problem Codes Break (1069); Nonstandard Device (1420); Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during a transurethral lithotripsy procedure, a sensor wire was used, fraying was observed along the length of the guidewire, and a tear was noted in the middle section.It was observed that it got caught immediately after the guidewire was started to use.The guidewire was removed, and the procedure was completed with another of the same device.No patient complications were reported.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of core wire break.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable investigation results of event of core wire break.Block h11: the returned sensor wire was analyzed, and during the inspection, it was found that the guidewire unraveled due to core wire detached and ptfe peeled, which confirmed the reported event.The excess force applied during the attempted removal of the guidewire, or the use of a metal needle or cannula, likely caused the ptfe coating to peel.In addition, the guidewire became unraveled due to detachment of the core wire.The excessive force used to remove the wire also likely contributed to the detachment of the urethane tip, as well as the observed unraveling and kinking of the guidewire.Based on the analysis findings, the investigation was assigned the conclusion code: adverse event related to procedure.
 
Event or Problem Description

Brand Name
SENSOR
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23995891
Report Number2124215-2026-01085
Device Sequence Number18772586
Product Code EZB
UDI-Device Identifier08714729376378
UDI-Public(01)08714729376378(17)280413(10)36300969
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0066703090
Device Catalogue NumberM0066703090
Device Lot Number0036300969
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer02/01/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown